Translator Disclaimer
2006 Generalized ODE approach to impulsive retarded functional differential equations
Márcia Federson, Štefan Schwabik
Differential Integral Equations 19(11): 1201-1234 (2006).

Abstract

It is known that retarded functional differential equations (RFDEs) can be regarded as generalized ordinary differential equations (we write GODEs). See [2, 6, 7]. In this paper, we prove the equivalence between RFDEs with pre-assigned moments of impulse effects and a certain class of GODEs introduced in [8] using some ideas of [2, 6, 7]. We state results on the existence, uniqueness and continuous dependence of solutions for this class of GODEs and we use them to obtain fine results concerning the corresponding impulsive RFDEs.

Citation

Download Citation

Márcia Federson. Štefan Schwabik. "Generalized ODE approach to impulsive retarded functional differential equations." Differential Integral Equations 19 (11) 1201 - 1234, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.34251
MathSciNet: MR2278005

Subjects:
Primary: 34K05
Secondary: 34A12, 34A37, 34K45

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.19 • No. 11 • 2006
Back to Top